RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Mat. Fiz. Anal. Geom.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Mat. Fiz. Anal. Geom., 2018, Volume 14, Number 4, Pages 452–509 (Mi jmag707)  

On spectral properties of the $L$ operator in the Lax pair of the sine-Gordon equation

Thomas Kappeler, Yannick Widmer

Institut für Mathematik, Universität Zürich, Winterthurerstrasse 190, CH-8057 Zürich, Switzerland

Abstract: We analyze the periodic spectrum of the $L$ operator in the Lax pair of the sine-Gordon equation in terms of the regularity of the potential.

Key words and phrases: sine-Gordon equation, sinh-Gordon equation, Lax pair, decay properties of gap lengths.

Funding Agency Grant Number
Swiss National Science Foundation
Both authors were supported by the Swiss National Science Foundation.


DOI: https://doi.org/10.15407/mag14.04.452

Full text: PDF file (693 kB)
References: PDF file   HTML file

MSC: 37K10, 35Q55
Received: 15.02.2018
Language:

Citation: Thomas Kappeler, Yannick Widmer, “On spectral properties of the $L$ operator in the Lax pair of the sine-Gordon equation”, Zh. Mat. Fiz. Anal. Geom., 14:4 (2018), 452–509

Citation in format AMSBIB
\Bibitem{KapWid18}
\by Thomas~Kappeler, Yannick~Widmer
\paper On spectral properties of the $L$ operator in the Lax pair of the sine-Gordon equation
\jour Zh. Mat. Fiz. Anal. Geom.
\yr 2018
\vol 14
\issue 4
\pages 452--509
\mathnet{http://mi.mathnet.ru/jmag707}
\crossref{https://doi.org/10.15407/mag14.04.452}


Linking options:
  • http://mi.mathnet.ru/eng/jmag707
  • http://mi.mathnet.ru/eng/jmag/v14/i4/p452

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:34
    Full text:8
    References:7

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019